T Nation

Low Before the High


#1

Just wondered if anyone else has experienced a worsening of their symptoms before feeling better on TRT?

Stopped my Sustanon for various reasons last month, was on HCG and AI for 4 weeks and mood was noticeably better, then reintroduced Sust @ 40mg 2x per week SubQ and have felt depression, brain fog, headaches and extreme fatigue since.

Just wonder if I should persist to let my body get used to it or this is something I should worry about?


#2

It’s perfectly normal, when you start TRT after a time your pituitary gland senses plenty of T circulating in your blood and in response your pituitary shuts down and you feel like crap, now you must wait months before you start feeling better, not 100% normal but “start” to feel a little better. It took me 6 months to start getting more energy, it took this long for significant changes to occur, I’m almost 9 month into TRT and still getting better all the time. The reason I think it took me so long was the first 17 weeks I was injecting once weekly, not good for low SHBG guys, each time I moved injections closer together things really took off.


#3

So you discontinued hcg or doing both?


#4

I continued the HCG throughout - 150IU ED w/ anastrazole 0.5mg m,w and f.

I actually felt good on hcg alone but when my last bloods came in my E2 was in the right range (70) but TT was low at 13 Pmol/L

On sust my reading was 32.8 and 156 for E2

I’m just not sure I can feel like this for 6 months until I start seeing any benefits, I can’t even function at work


#5

I wonder if your HCG and t are now both causing a sharp increase in your E2. Maybe try doing the HCG eod.


#6

I was originally doing 300iu EOD but figured ED would create a more stable level of LH and avoid any spiking.

I have an appointment with the endo at the end of January so I might come off the sust until then and just stay on HCG, also considering gels.